Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    shaking inside
    avatar
    zach621 posted:
    I found out I have pd 2 mths ago at Mayo Client. I have tremors in my right leg and hand. My biggest problem is I shake inside all the time. My doctor (not the one at Mayos), told me it is nerves. Nothing helps for any length of time. Does anyone else have this problem with pd or is it really my nerves
    Reply
     
    avatar
    worn1 responded:
    zach621
    it is not your nerves. Contact your Neuro. A GP is not the right person to ask. Your doctor needs to be a Neuro who speciallizes in Parkinson's or movement disorders.
    w
    There are none so blind as those that will not see
     
    avatar
    lovedogs1955 responded:
    I have this same problem----what I have found out since my Parkinson's has progressed is that that feeling can become full blown tremors. I have been put on Xanax and that helps quite a bit.
     
    avatar
    chapblock replied to humanity111's response:
    With all due respect for humanity 111, go find yourself a neurologist who specializes in movement disorders. In the four years I've had PD I learned one thing - the symptoms are many and they don't come in any order.

    Get acquainted with several GOOD PD websites and stay off the blogs. Too many people have their own agenda and give crackpot advice. Start with some recommended by your doctor.

    Good luck, God bless, and stay on your meds.
     
    avatar
    donnadee49 replied to humanity111's response:
    That is the most ignortant crock of s I have ever heard in my life.God does not 'screw around' with us. Wehave a neurological disease with no cure. Do yourself a favor and study, exercise and yes... pray. Donna Dee
     
    avatar
    lovedogs1955 replied to humanity111's response:
    I am in SO much agreement with chapblock and donadee and worn1---just WHAT is your so called knowledge based on?

    You dare to make those statements to a community of people with Parkinson's who deal with this diease everyday. PD is a very individualized process and I am insulted that you talk about suggesting that we do things that many of us can no longer do. God is NOT screwing around with us. I will stop even acknowledging what you have posted here. Get a life, but somewhere else

    Get yourself OFF of this community. I am going to report your ridiculous postings to WebMD. I hope never to see you on this site again.
     
    avatar
    worn1 replied to humanity111's response:
    hummanity111 you are a nut case. Let me be politicallly incorrec. take your line of BS and peddle it some where else.
    Worn1
    There are none so blind as those that will not see
     
    avatar
    njladyluck responded:
    I don't know if you are on meds or not. Until I went on the meds I had inside shakes and sometimes when I have an off period from the meds I still get inside shakes. Its not your nerves it is the PD. Ask the Mayo dr.
     
    avatar
    fishinaddict replied to humanity111's response:
    I am not sure what rock you crawled out from under but why don't you take your unfounded remarks somewhere else. This site is for those of us who have a true concern about helping each other with our condition.
     
    avatar
    donnadee49 replied to humanity111's response:
    This is the biggest load of phooey I have ever heard of.The so called "points" you have so blatently produced need to be seen by your neurologist and your shrink!! The only organism floating around your B.S..We have a serious disease t.hat has to be delt with by professionals, supported by physical therapy and a strong belief in God. You crawl back in your cave and have a nice life.


    Helpful Tips

    What would you like to know?Expert
    Over the last month the PD Exchange has addressed topics concerning diagnosis, medications, managing doctor's office visits, sleep ... More
    Was this Helpful?
    22 of 32 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center